# SDR TSAA1153008

- Difficulty date: August 3, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,270 hours, 60,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND A 4" FUSELAGE SKIN CRACK ON THE LT SIDE AFT OF THE T/E WING TO BODY FAIRING BS807+3 STRINGER 18L.   THE CRACK WAS REPAIRED IAW SRM 53-30-3, FIGURE 48, DETAIL XI.
